# SDR DL72S950526

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Part number: 6521631325K
- Condition: Damaged
- Location: Nr 1 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP NR 1 FORE FLAP WAS FOUND WITH WEAR DAMAGE AT 108 INCHES FROM THE INBOARD END OF FLAP.  REPAIRED PER SRM 57-50-4.
